Equivariant spectral triples on the quantum SU(2) group

Chakraborty, Partha Sarathi ; Pal, Arupkumar (2003) Equivariant spectral triples on the quantum SU(2) group K-Theory, 28 (2). pp. 107-126. ISSN 0920-3036

PDF - Author Version

Official URL: http://www.springerlink.com/content/jh71q127pk28xj...

Related URL: http://dx.doi.org/10.1023/A:1024571719032


We characterize all equivariant odd spectral triples for the quantum SU(2) group acting on its L2-space and having a nontrivial Chern character. It is shown that the dimension of an equivariant spectral triple is at least three, and given any element of the K-homology group of SUq(2), there is an equivariant odd spectral triple of dimension 3 inducing that element. The method employed to get equivariant spectral triples in the quantum case is then used for classical SU(2), and we prove that for p<4, there does not exist any equivariant spectral triple with nontrivial K-homology class and dimension p acting on the L2-space.

Item Type:Article
Source:Copyright of this article belongs to Springer.
Keywords:Spectral Triples; Quantum Group
ID Code:89583
Deposited On:28 Apr 2012 12:50
Last Modified:19 May 2016 04:06

Repository Staff Only: item control page